# SDR TWAA9727003

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54336
- Make and model: Boeing 727231
- Aircraft serial: 20490
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 651781912
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF RIGHT MAIN GEAR FAILED TO RETRACT.  REMOVED AND REPLACED BROKEN RIGHT MAIN GEAR UPLOCK ACTUATOR, MFG P/N 65-17819-12.  OPERATIONAL CHECK NORMAL.  (M)
